MAUDE Adverse Event Report: INSTITUT STRAUMANN AG TE, Ø 4.8 MM, WN, SLA 12.0 MM; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG TE, Ø 4.8 MM, WN, SLA 12.0 MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 043.713S
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2006 in ada 3.Details of surgery: primary stability not achieved and implant surface not completely covered with bone.On (b)(6) 2026, loss of osseointegration was verified.Patient presented with bone type iii.The device was forwarded to the manufacturer.There were no patient operative or post-operative complications reported.

Brand Name
TE, Ø 4.8 MM, WN, SLA 12.0 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key25002966
Report Number0001222315-2026-001259
Device Sequence Number21275529
Product Code DZE
UDI-Device Identifier07630031719300
UDI-Public07630031719300
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/27/2026
Report Date (Section F) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2010
Device Catalogue Number043.713S
Device Lot Number1011
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/02/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/27/2026
Device Age248 MO
Event Location Other
Date Report to Manufacturer04/02/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale